# SDR FDEA201006192101

- Difficulty date: June 19, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Misinstalled
- Location: Bs 640 S27-28l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER SPACING OF FASTENERS IN SHEAR TIE AT BS 640 BETWEEN STRINGERS 28L AND 27L. CUT OUT DAMAGED SHEAR TIE IAW SRM 53-10-4 FIG 15. CUT OUT ORIGINAL SKIN AND MCD DOUBLER DIM: 1 1/2" X 1" IAW SRM 53-30-3 FIG 1B. FABRICATED SHEAR TIE FROM 7075 0 .063" DIM: 6" X 2" IAW SRM 53-10-4 FIG 15 AND DRAWING 65-17663.   FABRICATED SKIN DOUBLER FROM 2024 T3 .080" DIM: 12 1/2" X 12 1/4" AND FILLER FROM 2024   T3 .063" DIM" 13 1/2" X 8 5/8" IAW SRM 53-30-3 FIG 1B. INSTALLED SHEAR TIE, SKIN   DOUBLER AND FILLER IAW SRM 53-10-4 FIG 15 REV 103 AND SRM 53-10-3 FIG 1B REV H.
